MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Comparative medicine · 2014

Selective serotonin reuptake inhibitor and bleeding in a cynomolgus macaque (Macaca fascicularis).

Silverstein Marnie G, El-Amin Colette Kirk, Shively Carol A

Клинический случайСтатьяПоддержка NIH: внешняя программаПеревод в очереди

Аннотация

Selective serotonin reuptake inhibitors (SSRI) are associated with an increased bleeding risk in humans. This report describes a bleeding event in a cynomolgus macaque (Macaca fascicularis) treated with the SSRI sertraline HCl (Zoloft). During the treatment course, the subject presented with a maculopapular rash, cutaneous bleeding, epistaxis, bleeding from the eye, melena, and a severe thrombocytopenia. To our knowledge, this report is the first description of an SSRI-related adverse event in a nonhuman primate. This report demonstrates that the clinical presentation of SSRI-associated bleeding in cynomolgus macaques is consistent with that reported in humans and that complications from SSRI treatment should be considered as a differential diagnosis for maculopapular dermatitis or spontaneous bleeding in this species.

Для цитирования: Silverstein Marnie G, El-Amin Colette Kirk, Shively Carol A. Selective serotonin reuptake inhibitor and bleeding in a cynomolgus macaque (Macaca fascicularis).. Comparative medicine. 2014.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.